# SDR 07FDEA03243

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 572
- Aircraft time: 39,168 hours, 19,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53610567
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STRG 44 LT BETWEEN FRAME 16A-17.  STRUCTURE REPAIR PERFORMED IAW SRM 53-12-14 / FIG 201.
